Loading [MathJax]/jax/output/SVG/config.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 2022, Volume 67, Issue 3, Pages 563–578
DOI: https://doi.org/10.4213/tvp5455
(Mi tvp5455)
 

Normal limit law for protected node profile of random recursive trees

J. Toofanpoura, M. Javanianb, R. Imany-Nabiyyia

a Department of Statistics, Faculty of Mathematical Sciences, University of Tabriz, Iran
b Department of Statistics, Faculty of Sciences, University of Zanjan, Iran
References:
Abstract: Protected nodes, i.e., nodes with distance at least 2 to each leaf, have been studied in various classes of random rooted trees. In this short note, we investigate the protected node profile, i.e., the number of protected nodes with the same distance from the root in random recursive trees. Here, when the limit ratio of the level and logarithm of tree size is zero, we present the asymptotic expectations, variances, and covariance of the protected node profile and the nonprotected node profile in random recursive trees. We also show that protected node and nonprotected node profiles have a bivariate normal limiting distribution via the joint characteristic function and singularity analysis.
Keywords: random recursive trees, profile, protected node, bivariate normal distribution, characteristic function, singularity analysis, Berry–Esseen inequality.
Received: 19.11.2020
Revised: 19.08.2021
Accepted: 10.09.2021
English version:
Theory of Probability and its Applications, 2022, Volume 67, Issue 3, Pages 452–464
DOI: https://doi.org/10.1137/S0040585X97T991040
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: J. Toofanpour, M. Javanian, R. Imany-Nabiyyi, “Normal limit law for protected node profile of random recursive trees”, Teor. Veroyatnost. i Primenen., 67:3 (2022), 563–578; Theory Probab. Appl., 67:3 (2022), 452–464
Citation in format AMSBIB
\Bibitem{TooJavIma22}
\by J.~Toofanpour, M.~Javanian, R.~Imany-Nabiyyi
\paper Normal limit law for protected node profile of random recursive trees
\jour Teor. Veroyatnost. i Primenen.
\yr 2022
\vol 67
\issue 3
\pages 563--578
\mathnet{http://mi.mathnet.ru/tvp5455}
\crossref{https://doi.org/10.4213/tvp5455}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4506223}
\transl
\jour Theory Probab. Appl.
\yr 2022
\vol 67
\issue 3
\pages 452--464
\crossref{https://doi.org/10.1137/S0040585X97T991040}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85151931007}
Linking options:
  • https://www.mathnet.ru/eng/tvp5455
  • https://doi.org/10.4213/tvp5455
  • https://www.mathnet.ru/eng/tvp/v67/i3/p563
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:191
    Full-text PDF :28
    References:74
    First page:7
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025